Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What to do in case of problems arising after taking abortion pills ?

i have taken the abortion pill and am still bleeding 6 weeks since taking it, also dizzy fatigued and blood in ear wax
Asked On : Sat, 3 Mar 2012
Answers:  2 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Some amount of bleeding for few days after taking pills for abortion is common. But continuous bleeding for 6 weeks is definitely indicates some underlying pathology. Most probably incomplete abortion. Other cause can be sepsis of the retained products.
The immediate thing to be done is to consult local Gynecologist and undergo checkup and ultrasound examination to rule out the possibility of incomplete abortion. Better to under go D&C(Dilatation & Curettage) to remove the products under antibiotic coverage.
Bleeding from ear may be most probably because of local cause.
To associate bleeding from ear wax to your gynecological problem, the possibilities are,
- you might had your periods continuous with the abortion bleeding. Bleeding from other parts of the body during periods is called vicarious bleeding.
- you are having any general bleeding disorder
Because of continuous loss of blood you might have became anemic leading to dizziness. So, with out late consult local gynecologist.
thank you
Answered: Tue, 24 Apr 2012
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to Healthcare Magic forum.
Bleeding for such prolonged period after abortion indicates incomplete abortion or uterine     infection.There is a possibility of retained conceptus or sepsis or an underlying bleeding disorder .In any case since you have had significant blood loss and have symptoms of a probable complication causing generalised bleeding tendency like blood in ear wax. So you need to consult your doctor or a gynaecologist as soon as feasible.
please do not panic but its definitely not to be neglected and even if the bleeding might have decreased or very less it does warrant further investigation and evaluation.
Infact it would be worthwhile to consult an urgent or emergency facility if routine appointment is not available within 24 hours.
Meanwhile you should avoid any strenous work and have bed rest to prevent any further bleeding and hypotension causing dizziness .
Hope you have a speedy recovery.
Answered: Sat, 3 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor